Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

Poison ivy, itchy and enlarged scrotum, swollen eye and cheeks, rashes on hip, leg, taking benadryl and motrin

I believe that my husband has been in contact with poison ivy. He had itching of the scrotum for a few days. Now his scrotum has enlarged to the size of a grapefruit. He says that they burn , feels hot and is excreting oil. It has now caused some sort of allergic reaction to the areas around his eyes. There is swelling around his eyes and cheeks. He is also getting a rash on his hip, legs and parts of his arms. I am giving him Benadryl , Motrin and over the counter creams for poison ivy. Nothing is helping. I am starting to get really worried because he doesn t want to go to the hospital. Could this cause more harm to him? Also is it contagius to me and my famille?
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  661
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
THIS SWELLING OF ORGANS WITH THIS INTESITY ARE ALLERGIES MIXED WITH FUNGUS
IT SPREADS ALSO WHERE THE HAND GOES
YOU CAN TRY ANTIALLERGIC FEXOFENADINE 120 MG BD
TAB CPM AT NIGHT
ADD FLUCONAZOLE 150 MG ONCE A DAY FOR 4 WEEK
APPLY ANTIFUNGAL MIXED WITH ANTIALLERGIC OINTMENT ON AFFECTED PARTS
CAN APPLY HISTOCALAMINE ON SCROTUM AND FACE ONCE A DAY
ADD LOT OF WARM WATER TO DRINK
NO USE OF TOXIC SOAPS SHAMPOO AND OILS AND BODY MATERIALS
CAN CONTINUE FOR 3 WEEK
AND AFTER IF PERSISTS
Answered: Mon, 10 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor